Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect. It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which...
Read More
Nurofen Sinus & Pain contain ibuprofen 200mg which relieves pain and has an anti-inflammatory effect. It is combined with a decongestent (30mg Pseudoephedrine Hydrochloride) which constricts the blood vessels in the nose which helps to open up the nasal passages to make breathing more easier and to provide relief from blocked nose.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 24 tablets per order.
Do not take with any other ibuprofen products.
How to Use
Adults and children from 12 years: Swallow 2 tablets with water then if necessary take 1-2 tablets every 4 hours. Do not exceed 6 tablets in 24 hours.
Not suitable for children under 12 years.
Active Ingredients
Each film coated tablet contains Ibuprofen 200mg and Pseudoephedrine Hydrochloride 30mg.
Choosing a selection results in a full page refresh.
The cookie settings on this website are set to "allow all cookies" to give you the very best experience. Please click Accept Cookies to continue to use the site.
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...
First Infant Milk, with a 29% fermented dairy-based blend. Nutritionally complete formula* *Suitable as a sole source of nutrition from birth and as part of a weaning diet from 6 months. Contains DHA ** (Omega-3) **As required by the legislation for all infant formula....
Developed with Dermatologists, CeraVe Foaming Cleanser is a foaming gel cleanser which effectively cleanses the face and body. Suitable for normal to oily skin. The non-drying formula contains 3 Essential Ceramides, Niacinamide and Hyaluronic Acid, to effectively cleanse and removes excess oil, while protecting...
Zest Active is a super supplement with 25 active ingredients formulated for adults (aged 18 and over) who want to support their immune system and energy levels. Delivering multiple benefits in one easy sachet, every single ingredient was carefully selected to help you unlock...
Alflorex is convenient and easy to use- Available over-the-coutner, no prescription needed - Only 1 capsule per day, taken with or without food - For best results take Alflorex daily for at least 4 weeks - No refrigeration required Note: You may experience temporary...